# SDR 2007UALA04724

- Difficulty date: November 17, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 32,697 hours, 12,272 cycles
- Engine: Iae V2527A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: Row 9 Abc
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ROW 9ABC SEATS CAME OUT OF ATTACHMENT TRACK ON TAKEOFF.   SEAT ROW 9ABC RE-SECURED.
